JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE PERIOD OF β-EXPANSION OF PISOT OR SALEM SERIES OVER 𝔽q((x-1))
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE PERIOD OF β-EXPANSION OF PISOT OR SALEM SERIES OVER 𝔽q((x-1))
RIM, GHORBEL; SOUROUR, ZOUARI;
  PDF(new window)
 Abstract
In [6], it is proved that the lengths of periods occurring in the -expansion of a rational series r noted by depend only on the denominator of the reduced form of r for quadratic Pisot unit series. In this paper, we will show first that every rational r in the unit disk has strictly periodic -expansion for Pisot or Salem unit basis under some condition. Second, for this basis, if is written in reduced form with |P| < |Q|, we will generalize the curious property "".
 Keywords
formal power series;-expansion;Pisot series;Salem series;
 Language
English
 Cited by
 References
1.
B. Adamczewski, C. Frougny, A. Siegel, and W. Steiner, Rational numbers with purely periodic beta-expansion, Bull. London Math. Soc. 42 (2010), no. 3, 538-552. crossref(new window)

2.
S. Akiyama, Pisot number and greedy algorithm, Number Theory (Eger, 1996), 9-21, de Gruyter, 1998.

3.
P. Bateman and A. L. Duquette, The analogue of the Pisot-Vijayaraghavan numbers in fields of formal power series, Illinois J. Math. 6 (1962), 594-606.

4.
D. W. Boyd, Salem numbers of degree four have periodic expansions, Theorie des nombres (Quebec, PQ, 1987), 57-64, de Gruyter, Berlin, 1989.

5.
D. W. Boyd, On the beta expansion for Salem numbers of degree 6, Mathematics of Computation 65 (1996), no. 214, 861-875. crossref(new window)

6.
R. Ghorbel, M. Hbaib, and S. Zouari, Purely periodic beta-expansions over Laurent series, Internat. J. Algebra Comput. 22 (2012), no. 2, 1-12.

7.
M. Hbaib and M. Mkaouar, Sur le beta-developpement de 1 dans le corps des series formelles, Int. J. Number Theory 2 (2006), no. 3, 365-378. crossref(new window)

8.
S. Ito and H. Rao, Purely periodic ${\beta}$-expansions with Pisot unit base, Proc. Amer. Math. Soc. 133 (2005), no. 4, 953-964. crossref(new window)

9.
B. Li and J. Wu, Beta-expansions and continued fraction expansion over formal Laurent series, Finite Fields Appl. 14 (2008), no. 3, 635-647. crossref(new window)

10.
B. Li, J. Wu, and J. Xu, Metric properties and exceptional sets of ${\beta}$-expansions over formal Laurent series, Monatsh. Math. 155 (2008), no. 2, 145-160. crossref(new window)

11.
A. Renyi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar 8 (1957), 477-493. crossref(new window)

12.
K. Scheicher, Beta-expansions in algebraic function fields over finite fields, Finite Fields Appl. 13 (2007), no. 2, 394-410. crossref(new window)

13.
K. Schmidt, On periodic expansions of Pisot numbers and Salem numbers, Bull. London Math. Soc. 12 (1980), no. 4, 269-278. crossref(new window)